# SDR MALA975961

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 670-694
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CREASE AT TAIL STAND ON BOTTOM AFT FUSELAGE.  MAINTENANCE SPLICED STRINGER STA 678 TO 694 IAW SAAB 340 SRM 53-80-20.  MAINTENANCE REPAIRED FRAME BY CUTTING OUT DAMAGE AND FABRICATED DOUBLER, INSTALLED IAW SAAB 340 SRM 53-70-30.  MAINTENANCE REMOVED DAMAGE SKIN, FABRICATED AND INSTALLED DOUBLER/TRIPLER IAW SAAB 340 SAAB 53-80-10.
